Pricing of Parisian options for a jump-diffusion model with two-sided jumps

Détails

Ressource 1Demande d'une copieTélécharger: BIB_A1C5F9F9CC31.P001.pdf (465.91 [Ko])
Etat: Supprimée
Version: de l'auteur
ID Serval
serval:BIB_A1C5F9F9CC31
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Pricing of Parisian options for a jump-diffusion model with two-sided jumps
Périodique
Applied Mathematical Finance
Auteur(s)
Albrecher H., Kortschak D., Zhou X.
ISSN
1350-486X
Statut éditorial
Publié
Date de publication
2012
Peer-reviewed
Oui
Volume
19
Numéro
2
Pages
97-129
Langue
anglais
Résumé
Using the solution of one-sided exit problem, a procedure to price Parisian barrier options in a jump-diffusion model with two-sided exponential jumps is developed. By extending the method developed in Chesney, Jeanblanc-Picqué and Yor (1997; Brownian excursions and Parisian barrier options, Advances in Applied Probability, 29(1), pp. 165-184) for the diffusion case to the more general set-up, we arrive at a numerical pricing algorithm that significantly outperforms Monte Carlo simulation for the prices of such products.
Mots-clé
Parisian options, Laplace transform, double-exponential model, one-sided exit problem, jump-diffusion model
Création de la notice
14/06/2011 12:32
Dernière modification de la notice
20/08/2019 15:07
Données d'usage